Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Abdominal bloating after ulcer. Will it go away on its own?

abdominal bloating after ulcer: will it go away on its own? 46 yr male. I have a distended abdomen below the belly button. I (apparently) had a gastric ulcer about 3.5 weeks ago, and that s when the bloating (and pain and nausea ) began. My stomach muscles were tight, and movement hurt. Three weeks ago, I started nexium, and 2 weeks ago I had an endoscopy which is when I found out I d probably had an ulder, the gi Dr indicating I had had an ulcer which appeared to already be almost healed. The nausea and pain I experienced with the ulcer are gone now, but not the lower abdominal distension . My question is will the distended abdomen go down on it s own?
Asked On : Sun, 3 Apr 2011
Answers:  1 Views:  246
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Have you any endoscopic biopsy?If not,continue your medication for another 4-6 weeks, it might go away on its own.But if you still have symptoms after that period,have an endoscopic biopsy to rule out a malignant gastric ulcer.
Answered: Sun, 3 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor